# SDR DHL2005366004

- Difficulty date: September 18, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 100 KTS DUE TO SMOKE LIGHT ON MWP OAT 24 DEG CELSIUS MAX BRAKE TEMP 320.  REMOVED AND REPLACED DISTRIBUTION BOX PRECAUTIONARY IAW MMS 26-11-00.  DEFER 4R SMOKE DET IAW MEL 26-17-01 PLACARD INSTALLED CAT B DMI  22481.  RTO WITHIN LIMITS IAW AOM CH 5.4.  REF DMI 22481 SMOKE LIT ON MASTER WARNING PANEL ON TAKEOFF.  REMOVED AND REPLACED MASTER WARNING CONT AS PRECAUTIONERY IAW 33-15-00 OPS CHECK OK DMI 22481.  STILL OPEN.
